Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have psoriasis. Getting itchy red patches on the shoulders and around the belly. Any cure?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have psoriasis. Recently I am getting itchy red patches on the shoulders and around the belly. Please help me. My email address is YYYY@YYYY .
Posted Fri, 16 Nov 2012 in Psoriasis
Answered by Dr. Das Arindam 2 hours later
You have psoriasis. Now, the lesions on shoulder and belly, with peeling of skin denotes a relapse of psoriasis.
But it should be confirmed by clinical examination. In psoriasis, Auspitz sign is positive.
Psoriasis is of 6 types
Pustular, guttate, plaque, localized, generalised, erythroderma.
So, clinical examination is also very important for proper categorization.

For its treatment, there is many options like
1. Using photomicrotherapy.
2. Medicine like retinoids, cyclosporin A, Methotrexate, hydroxyurea, systemic corticosteroids, dapson, adalimumab.
3. You have to consult with dermatologist for further clinical examination, investigation, and for selecting the right treatment modality.

Hope, the information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor